# SDR IPXA11670158

- Difficulty date: October 27, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 37,282 hours, 11,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Wing Ctr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, WING CTR TANK FRONT SPAR VERTICAL STIFFENER TOP AREA FOUND CRACKED JUST AT STA 785.9, LBL 32.94 WING CTR TANK FRONT VERTICAL STIFFENER REPAIRED IAW SRM 57-10-10-2R2, REPAIR 2, FIG 201, REV 51 JUST AT STA 785.9 LBL 32.94, ORIGINAL MATERIAL IS BAC1518-749-2024T3511, CRACK LENGTH IS 1.1", CUTOFF LENGTH IS 16.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL BAC1518-749-7075T6511 AS REPAIR STIFFENER SECTION, CLAD 2024T3-0100IN.
